MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN STANDARD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36719
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that insufficient roll-off occurred.A 3.5cm x 25cm leveen standard needle electrode was selected for use in a radio frequency ablation procedure.The device was used in the abdomen.The impendance did not increase during ablation, and it was thought that it was possibly inside the blood vessels.However, it was then confirmed with echocardiography that it was not inside the blood vessels.Since the device could not be used, the device was exchanged.Another size was used to successfully complete the procedure.No patient complications were reported.

Brand Name
LEVEEN STANDARD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18968582
Report Number2124215-2024-17559
Device Sequence Number20372169
Product Code GEI
UDI-Device Identifier08714729349594
UDI-Public08714729349594
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2024
Device Model Number36719
Device Catalogue Number36719
Device Lot Number0028202573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown